# SDR GUUA93971031110A

- Difficulty date: March 11, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 29,872 hours, 38,837 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PATICLE INSP, DISCOVERED ENGINE TRUSS COWL BRACKET WELD AREA CRACKS.  PERFORMED WELD REPAIR TO ENGINE TRUSS COWL BRACKET WELD AREA CRACKS.  NOTE: FOUND DURING MAGNETIC PARTICLE INSP.
